# SDR MASA2010053100584

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 15,783 hours, 12,423 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/S FAULT NR 3 BRAKE READING 2 ON TEMP, FLAGGING INBOARD SPIN DOWN FAIL NEEDS METERING VALVE PER FIM P/N 6007294-1.
